# SDR CA190319006

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 64 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: G09121001
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) 115VAC BUNDLE INTERMIXED WITH YELLOW WIRE FBW. CODE BUNDLE IN AIRCRAFT SHOWS THAT D CODE AND E CODE BUNDLES ARE MERGE TOGETHER ON TOP HAT (BRACKET). (TC# 20190319006)
